Hives - Ayurvedic Medicines & Remedies

Cholinergic urticaria

asked by Shivaa on 3 January 2017 19:41
Hello. I am 24 year old girl and recently while studying for an example I developed this condition. Whenever I sit in the sun, or exercise or have anxiety or anger I develop severe burning sensation and break into hives over my body. I related it to stress and sweat and increase in body temperature that causes this reaction. It goes within minutes. But once it had even led to a severe shock like... Read More
2 replies  -  Related Tags: Heat, Hives
Expert's Advice (Dr.Ramani):- Cholinergic urticaria is the rashes that occur due to sweat. It causes itching, erythmatous patches and resolves within hours. The intensity of the symptoms may vary and sometimes it is severe. Ayurvedic medicines can be taken to reduce the symptoms by improving the immunity. Ayurvedic medicines like Amrta rajanyadi kvath - 15ml with 60ml of warm water before food twice daily, Satavari lehyam -.. Read more



Urticaria of 12 years old boy

asked by MahuaSanyal on 21 October 2016 10:28
Dear sir My son is suffering from urticaria since 24 days back. I did the allergy test. Nothing serious. He is taking levocetrizine from 7 days back.After taking the 1st 2 dose it disappears but from 3rd day it came back. Previously it was like mosquito bites but now they are forming in clusters. ..it appears on back, legs, thighs, arms and face also. He has no other physical problem but has a... Read More
1 reply  -  Related Tags: Hives
Expert's Advice (Dr.Ramani):- Urticaria is seen as skin rashes ins some due to the histamines by the mast cells. The rashes usually disappears within 24hrs. Symptoms like itching, swelling and redness can be seen. Ayruvedic herbal medicines can be given to improve the resistance to the allergic reaction Medicines like Divya Mahamanjishthaaristam, Pudin Hara and Urtiplex Capsules for Urticaria can be taken for a month and then.. Read more

Hives/urticaria since last 6 months

asked by hkaushik on 8 June 2014 9:06
Hi I am 26 year old female having sever hives/urticaria from last october(Oct 2013).Mostly at night and very itchy all over my body.I am in US right now and came here for studies in Aug 2013. I was referred to a specialist here and many allergy test were done but no food allergies were detected. Later on they tested for thyroid and hypothyroidism was detected.(My mom also has thyroid problem) The... Read More
1 reply  -  Related Tags: Hives, Urticaria
Expert's Advice (Dr.Ramani):- The symptoms of hypothyroidism is present in each person based on their physical constitution. Also it is common to find thyroid complaints in people with chronic and severe hives. Chronic Hives is also seen in autoimmune conditions like Lupus too There are some effective Ayurvedic medicines which you have to take for one year to reduce the symptoms and to improve the immunity You can order the.. Read more

Urticaria or hives

asked by pnmshr on 8 June 2013 23:06
My daughter18 yrs old is suffering from urticaria or hives like situation. she is having skin eruptions which are itchy. if they are gone new one keeps coming. THis is going on for the last one and half month and now ithing is becoming worse after meals and bath. please advise some natural and home ayurvedic... Read More
Expert's Advice (Dr.Sharma):- dear if she has been eating out or may be drug she has been taking for along time or may be some allergic reaction could be the reason, these may be evaluated Here she may start with avoiding salty ,spicy and sour itmes in food haridra khand and chalmogra ointment will be helpful Start with [vidangarishta] and urtiplexwill also be.. Read more

Hives Urticaria problem

asked by anjali2112 on 2 October 2012 12:11
For nearly 6 months I have problem of Hives Urticaria, blood test normal, skin test normal , still on prednisolone cirazine. I need help . I have thyroid problem taking synthroid... Read More
Expert's Advice (Dr.Vijay):- Hello, Usually when your immune system is not functioning well or inactive, there may be chances of getting urticaria or hives which is a kind of allergic skin reaction. When you check blood test, there may be elevated levels of IgE. You may consult your doctor for analyzing the allergens which are causing hives. Even for few individuals, allergic to fur may also aggravate the problem. For time.. Read more

Antithyroid antibodies are positive and give hives

asked by ravi2806 on 2 April 2012 17:46
Hello Doctor, My age is 38 Yrs, since last few years I am facing a problem of Hives. I have done blood test for Antithyroid antibodies and found it at high level. Could you please suggest me medicines to control % of antithyroid antibodies. Thanks in... Read More
Expert's Advice (Dr.Vijay):- Hello, Hives is a condition where there are raised, often itchy, red elevation on the surface of the skin and they are usually an allergic reaction to food or medicine and other causes like animal dander, insect bites, medication, Pollen, fish, Shellfish, nuts, eggs, milk and milk products and irregular lifestyle or Emotional stress, Extreme cold or sun exposure and even Excessive perspiration may.. Read more

Baba ramdev chronic hives

asked by Nirvana seeker on 23 June 2011 10:57
I require information on baba ramdev chronic hives ?, waiting for your answer, kindly reply... Read More
2 replies  -  Related Tags: Hives, Itching, Baba ramdev

Baba ramdev hives

asked by Kimmie on 7 May 2011 13:07
Hello, kindly provide advice on baba ramdev hives ?, thanks for your... Read More
1 reply  -  Related Tags: Hives

Baba ramdev ki aushadhi

asked by Liama on 7 March 2011 13:07
Hi Sir, I need advice on baba ramdev ki aushadhi ?, God bless... Read More
1 reply  -  Related Tags: Hives

Skin allergy

asked by garry on 19 October 2010 20:18
i m 20yrs old female..whenever i hold something or something,even very small,scratches my skin,or even at random,my skin get itchy or get swelled or get red at various parts of body...doctors are saying it urticaria..plz suggest some permanent solution...for past one month,i m taking 1 tablet of allegra-180 daily,but finding no relief...n also later one day,i found termites in my almirah....could... Read More
Expert's Advice (Dr.Vijay):- Hello, Your complaint is also called as Hives or urticaria is a skin complaint causing allergies This may occur due to allergies, irregular food habits etcIn ayurveda, siddha, and other system of Indian medicines, you can prevent hives and you reduce the symptoms of hives such as swelling on skin, itching etc. Avoid triggering factors such as pollen, shellfish, eggs, meat, milk, brinjal etc Even.. Read more

Ayurvedic Treatment for Urticaria

asked by jitendra on 5 October 2010 13:04
Hello, I am suffering from Urticaria for last 8 years and I have taken the English and homeopathic treatment but couldn't get the relief from the disease. Please suggest if there is Herbal & Ayurvedic treatment available for... Read More
2 replies  -  Related Tags: Allergy, Hives, Urticaria
Expert's Advice (Dr.Vijay):- Hello, Your complaint is Hives or urticaria that affects skin due to allergic reactions causing allergic reactions due to food irregularities, and external factors There may be symptoms such as swelling, itching and few inflammatory symptoms due to releasing histamine and other chemicals into blood streamThere are certain triggering factors such as animal fur, insect bites, pollen, shellfish, and.. Read more

Ayurvedic medicines and Hives

asked by sati on 28 September 2010 18:17
After intake of any substances like Shellfish, fish, nuts, eggs, milk, I get hives, is there any immediate home remedies or ayurvedic... Read More
Expert's Advice (Dr.Vijay):- Hello, Hives are skin lesions that are raised, itchy, red welts, on the surface of skin due to allergic reactions of food or medicine, or even particular dust exposure As body releases histamine and chemicals into bloodstream when there is exposure of allergens and shows itching, swelling etc Triggering substances for hives are animal fur, medications, insect bites, pollen, shellfish, nuts, fish.. Read more





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.